| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the patient was unhappy with their vision.Rxsight's first awareness of the event was (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is in the process of being evaluated.
Event or Problem Description
Site reported that the light adjustable lens was explanted as the patient was unhappy with their vision.Rxsight's first awareness of the event was (b)(6) 2021.
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the patient was unhappy with their vision.Rxsight's first awareness of the event was 10/8/2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.The lens was visually inspected.No issues were found.Optical testing could not be performed due to the condition of the lens.
Event or Problem Description
Site reported that the light adjustable lens was explanted as the patient was unhappy with their vision.Rxsight's first awareness of the event was 10/8/2021.